# SDR 2002UALA00936

- Difficulty date: May 24, 2002
- Submitted: June 4, 2002
- Operation: Air carrier
- Aircraft: N332UA
- Make and model: Boeing 737322
- Aircraft serial: 24193
- Aircraft time: 42,504 hours, 22,274 cycles
- Engine: Ge CFM56*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 178 BLKHD HAS NUMEROUS CRACKS LOCATED AT STA 178, WL 188, LBL 1.5, STA 178, WL188, RBL 1.5, STA 178, WL 202M LBL 7. STA 178, WL206.5, RBL 1, STA 178, RBL 5, WL 198.  MAJOR REPAIR ACCOMPLISHED. BULKHEAD DOUBLER AND STRAP REPAIR MANUFACTURED AND INSTALLED.
